Journal of Applied Mathematics

Journal of Applied Mathematics / 2005 / Article

Open Access

Volume 2005 |Article ID 526258 | https://doi.org/10.1155/JAM.2005.127

Olivier Prot, Maïtine Bergounioux, Jean Gabriel Trotignon, "Determination of a power density by an entropy regularization method", Journal of Applied Mathematics, vol. 2005, Article ID 526258, 26 pages, 2005. https://doi.org/10.1155/JAM.2005.127

Determination of a power density by an entropy regularization method

Received11 Jan 2004
Revised18 Sep 2004

Abstract

The determination of directional power density distribution of an electromagnetic wave from the electromagnetic field measurement can be expressed as an ill-posed inverse problem. We consider the resolution of this inverse problem via a maximum entropy regularization method. A finite-dimensional algorithm is derived from optimality conditions, and we prove its convergence. A variant of this algorithm is also studied. This second one leads to a solution which maximizes entropy in the probabilistic sense. Some numerical examples are given.

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views72
Downloads339
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.